Facebook Pixel

Chances of being pregnant?? 2 months late, on pill, neg test?

By September 23, 2012 - 11:29am
Rate This

i went away for 2 months travels and took the pill cerazette continuosly for two months everyday so i eventually stopped getting a period.
I had sex once in late july when i was away but i think he pulled out or didnt even you know. i am worried because i took malorone to which is a malaria tablet and they can say taking anti malaria some can affect the effieciency of your pill although i have read online that malarone is ok.
i stopped the pill on the 13th of aug and still havent had a proper period, i bled for two days around the 6th of september and that was it. I do not at all feel sick or anything, just stupidly stupidly bloated. I have also taken two pregnancy tests just to be sure. they both came out negative.

what do you think? i have also read that coming off the pill can affect your cycle in a major way?

Add a Comment1 Comments

EmpowHER Guest
Hi jjj, Welcome to EmpowHER. Most women experience changes on their cycle after taking a birth control pill. It may take weeks to a few months before your body can adjust back to its normal cycle. If not you might want to see a specialist such as an OBGYN. Best, Daisy September 23, 2012 - 4:22pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!